# SDR 05FDEA03824

- Difficulty date: November 15, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG NOSE COWL AFT SIDE LOWER SUPPORT WEB ANGLE FOR STARTER VALVE WAS CRACKED.  REMOVED CRACK SUPPORT ANGLE FROM NR 1 ENGINE AFT SIDE OF AFT BULKHEAD NOSE COWL IAW DC10 SRM 51-31-01 VOL 11.  LOCATED AND DRILLED NEW SUPPORT ANGLE IAW DC10 SRM 51-31-01 VOL 11.   INSTALLED NEW ANGLE IAW DC10 SRM 51-35-01 VOL11.
